# SDR 2022FA0000186

- Difficulty date: April 1, 2022
- Submitted: April 2, 2022
- Operation: General aviation
- Aircraft: N8091
- Make and model: Beech F33A
- Aircraft serial: CE1655
- Aircraft time: 3,188 hours
- System (JASC): 2510 · Flight Compartment Equipment
- Part: Seat Belt
- Part number: SOARS
- Part serial: NA
- Condition: Activation Error
- Location: Crew Seats
- Part time: 408 hours
- Stage of operation: IN
- How discovered: O
- Nature of condition: Z
- Precautionary procedure: O

## Discrepancy

UNEXPECTED ACTIVATION OF AIRBAG SEAT BELT DURING MAINTENANCE
